Oscillation of solutions for a class of nonlinear fractional difference equations


Seçer A. , Adiguzel H.

JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS, vol.9, pp.5862-5869, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 9
  • Publication Date: 2016
  • Title of Journal : JOURNAL OF NONLINEAR SCIENCES AND APPLICATIONS
  • Page Numbers: pp.5862-5869

Abstract

In this paper, we investigate the oscillation of the following nonlinear fractional difference equations,